# SDR YENA2025012100085

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H1 ON FRAME 16 RH SIDE, DOOR STOP FITTING 7. CRACK DIRECTION IS: 11 OCLOCK; CRACK DEPTH IS : 0 .118 INCH APPROX; (RESOLVED ON W/O: 1331840 TASKCARD: NR-00026) REF AEROMAN N/R 2024-755200, PERFORMED REPAIR AT FASTENER HOLE H1 ON FRAME 16 RH SIDE, DOOR STOP FITTING 7 I.A.W. A320 A320 SRM 53-11-12-300-010 THIS REPAIR IS CAT B AND MUST BE INSPECTED AT 11600FC(FH NOT RELEVANT) INSPECTION THRESHOLD FROM TIME OF ADD/REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS AT 11600FC(FH NOT RELEVANT) WITH INSPECTION METHOD ROTOTEST INSPECTION I.A.W. A320 SRM 53-11-12-300-010 AND A320 SRM 63-11-12-205-005., ACCOMPLISHED BY # 8630022, RII # 293, FUR-A320-53-01945
